# SDR SIMA2012011013

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 24,530 hours, 22,362 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2295
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CARGO BAGGAGE FIRE DETECTOR FAILED TEST.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD SMOKE DETECTOR IN CARGO COMPARTMENT IAW EMB 140 AMM 26-15-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
